[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.128.52. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
April 1971

HYPOPIGMENTATION FOLLOWING THE USE OF CORDRAN TAPE

Author Affiliations

6011 Harry Hines Blvd Dallas 75235

Arch Dermatol. 1971;103(4):460. doi:10.1001/archderm.1971.04000160110019

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

To the Editor.—  Pigmentary changes associated with the use of one of the newer steroid preparations incorporated in a tape (Cordran tape) have not been reported previously. This case report represents a girl who noticed rather striking pigmentary changes associated with the steroid tape.

Report of a Case  The patient was a 14-year-old girl who was seen initially for a very mild neurodermatitis on the upper portion of the back. The area of dermatitis was relatively small so Cordran tape was applied to the area every night. The dermatitis rapidly and completely cleared but on her return visit, she mentioned that the area where the tape was applied was becoming lighter in color. Subsequently she was told to apply the tape to various areas of her body to see if this could be reproduced elsewhere, especially where she did not have any dermatitis. Following the use of Cordran tape which

First Page Preview View Large
First page PDF preview
First page PDF preview
×